Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Severe constipation, temporary relief with tumilax syrup, normal ultrasound report. How can I cure this?

hey Sir or Madam i hve a constipation problem from last five years after relief of ( jaundice hepatetis A) on april 2012 i go to the Dr. told abt the constipation problem he laughed at me and said you jst wasting ur money when i told him that it is frm last 5 yrs den he said it a serious problem he gave a medicine (steadpan , mebex, syrup cremaffin plus). nd said next weak must come. on next weak he again laught at me nd ask to me now how i m feeling i said not gud dude. den check my abdomain(stomack) by press it he tell its ok nd fine nd told me to do ultrasound of ur stomack ( ultrasound is report is normal ) nd he again give a medicince (norfloz-tz,rantac 150) nd told now will v fine again after 2 weeks i again met with Dr. nd said m not fine nd he giv me crenaffin soft syrup for two weaks nd today he give me aa tumilax syrup for 2 weeks one thing more during taking the tablets only m become fine after not takng it m again suffer from constipation now a days i also feel that something is inside my intestine but doctor say aftar taking tumilax syrup it again hppn nd gi for ct scan den we can take step further. now u may tell me wt i do to take relief frm constipation.... plzzzz hlp me dude
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Jatinder,
Welcome to HCM,
constipation means different things to different people. For many people, it simply means infrequent stools. For others, however, constipation means hard stools, difficulty passing stools (straining), or a sense of incomplete emptying after a bowel movement. The cause of each of these "types" of constipation probably is different, and the approach to each should be tailored to the specific type of constipation. The number of bowel movements generally decreases with age. Ninety-five percent of adults have bowel movements between three and 21 times per week, and this would be considered normal. The most common pattern is one bowel movement a day, but this pattern is seen in less than 50% of people. Moreover, most people are irregular and do not have bowel movements every day or the same number of bowel movements each day. Medically speaking, constipation usually is defined as fewer than three bowel movements per week. Severe constipation is defined as less than one bowel movement per week. There is no medical reason to have a bowel movement every day. Going without a bowel movement for two or three days does not cause physical discomfort, only mental distress for some people. Treatment of constipation may include dietary fiber, non-stimulant laxatives, stimulant laxatives, enemas, suppositories, biofeedback training, and surgery. Stimulant laxatives should be used as a last resort because of the possibility that they may permanently damage the colon and worsen constipation. Will recommend you consult a gastroenterologist for the alternatives for management of your condition. Thanks
Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor